| Catalog Number |
23510050 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
Event or Problem Description
The threads of the strike plate 2351-0050 broke off into the targeting arm.No surgical delay or adverse consequences were reported.
Additional Manufacturer Narrative
The reported event could be confirmed.The device returned broke on the transition radii of the thread undercut to the stop shoulder of the thread connection.A microscope analysis of the surface of the device shows a brittle area, which proves that the material was subjected to a significant amount of stress, which led to breakage without significant plastic deformation.This leads to the conclusion that this event was due to a user related root cause.The analysis of the device resulted in finding that the thread of the strike plate had been damaged by excessive load application resulting from incorrect engagement in the counterpart.However, in order to avoid this kind of breakages in the future, and nonconformity was opened to further investigate the device.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.
Event or Problem Description